Transactions of the American Mathematical Society · 1985 · 86 citations · 0 references
Natural SciencesMathematicsDifferential EquationsDynamical SystemsMathematical PhysicsBoundary ConditionsEnergy Methods In MechanicsPartial Differential EquationsVanishing PointsVariational FormulationWeak FormulationElliptic Boundary-value ProblemsElliptic FunctionsElliptic Partial Differential EquationsParabolic Partial Differential EquationsQuasilinear TheoryWeak Form Of Partial Differential EquationsWeak Solutions
J. Ildefonso Diaz, Laurent Veron, Local Vanishing Properties of Solutions of Elliptic and Parabolic Quasilinear Equations, Transactions of the American Mathematical Society, Vol. 290, No. 2 (Aug., 1985), pp. 787-814